ostaa verkosta robitussin generic

robitussin

Mikä on asetaminofeeni, kloorifeniramiini ja fenyyliefriini?

Acetaminophen on kipulääkkeen ja kuumeen vähentäjä.

Klorfeniramiini on antihistamiini, joka vähentää luonnollisen kemiallisen histamiinin vaikutuksia elimistöön. Histamiini voi aiheuttaa aivastelua, kutinaa, vetisiä silmiä ja vuotava nenä.

Phenylephrine on dekongestantti, joka kutistelee verisuonia nenän kautta. Laimennetut verisuonet voivat aiheuttaa nenän tukkoisuutta (tukkoinen nenä).

Asetamofeeni, kloorifeniramiini ja fenyylifriini ovat yhdistelmälääke, jota käytetään päänsäryn, kuumeen, vatsakipujen, vuotava tai tukkoinen nenä, aivastelu, kutina, vetiset silmät ja allergioiden, kylmän tai influenssan aiheuttama sinusloukku.

Asetamofeeniä, kloorifeniramiinia ja fenyyliefriinia voidaan käyttää myös muihin kuin tässä lääkitysoppaassa mainittuihin tarkoituksiin.

Mikä tärkein tieto minun pitäisi tietää asetaminofeeni, kloorifeniramiini ja fenyyliefriini?

Älä käytä tätä lääkettä, jos olet käyttänyt MAO-estäjää 14 viimeisen päivän aikana, kuten isokarboksatsidi, linetsolidi, metyylininiini, fenelsiini, rasagiliini, selegiliini tai tranyylisypromiini.

Älä käytä enemmän tätä lääkitystä kuin on suositeltavaa. Asetamofenin yliannostus voi vahingoittaa maksaasi tai aiheuttaa kuoleman. Soita lääkärillesi välittömästi, jos sinulla on pahoinvointia, kipua ylähuoneessa, kutina, ruokahaluttomuus, tumma virtsa, savi-uloste tai keltaisuus (ihon tai silmien keltaisuus).

Harvinaisissa tapauksissa, asetaminofeeni voi aiheuttaa vakavan ihoreaktion. Lopeta lääkkeen ottaminen ja soita lääkärillesi heti, jos sinulla on ihon punoitus tai ihottuma, joka leviää ja aiheuttaa rakkuloita ja kuorinta.

 

Mitä minun pitäisi keskustella terveydenhuollon tarjoajan kanssa ennen tämän lääkkeen käyttöä?

Älä käytä tätä lääkitystä, jos olet allerginen asetaminofeenille, kloorifeniramiinille tai fenyyliefriinille.

Älä käytä tätä lääkettä, jos olet ottanut MAO-estäjää 14 viimeisen päivän aikana. Vaarallinen lääkeaineiden vuorovaikutus voi tapahtua. MAO-estäjiin kuuluvat isokarboksatsidi, linetsolidi, fenelsiini, rasagiliini, selegiliini ja tranyylisypromiini.

Kysy lääkäriltäsi tai apteekista, jos on turvallista käyttää tätä lääkettä, jos sinulla on muita sairauksia, erityisesti:

Ei tiedetä, vaikuttavatko asetaminofeeni, kloorifeniramiini ja fenyyliefriini syntymättömään vauvaan. Älä käytä tätä lääkettä ilman lääkärin neuvoja, jos olet raskaana.

This medication may pass into breast milk and may harm a nursing baby. Antihistamines and decongestants may also slow breast milk production. Do not use this medicine without your doctor's advice if you are breast-feeding a baby.

How should I take this medicine?

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Measure liquid medicine with a special dose-measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.

Drop the effervescent tablets into a glass of water (at least 4 ounces, or one-half cup). Stir this mixture and drink all of it right away.

Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children.

Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days (or 5 days if treating a child), if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

What happens if I miss a dose?

Since this medicine is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

What happens if I overdose?

The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

What should I avoid while taking this medicine?

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen, and can increase certain side effects of chlorpheniramine.

This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

Acetaminophen, chlorpheniramine, and phenylephrine side effects

Get emergency medical help if you have signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using this medicine and call your doctor at once if you have:

Side effects such as dry mouth, constipation, and confusion may be more likely in older adults.

Common side effects may include:

robitussin tilaus robitussin vastaava tilaa robitussin

sitetilaa aceon tilaa lamictal tilaa cefzil tilaa aczone tilaa trental tilaa spiriva tilaa tadalista tilaa aralen tilaa loxitane tilaa filitra professional tilaa pamelor tilaa janumet tilaa starlix tilaa proscar tilaa mysoline tilaa reglan tilaa nitrostat tilaa cefzil tilaa azopt tilaa dramamine tilaa ciloxan tilaa azor tilaa diflucan tilaa lopid tilaa cortaid tilaa locoid tilaa keppra tilaa plendil tilaa demadex tilaa kamagra polo tilaa yasmin tilaa desogen tilaa volmax tilaa benzoyl tilaa diovan tilaa stromectol tilaa ventolin tilaa aventyl tilaa topamax tilaa gyne lotrimin tilaa keflex tilaa keflex tilaa trileptal tilaa cycrin tilaa bystolic tilaa hytrin tilaa vpxl tilaa robitussin tilaa niaspan tilaa allegra